# SDR AALA20091210TUL02

- Difficulty date: December 10, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,834 hours, 21,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING CORRODED.  REPLACED FITTING.
